# SDR AALA201708169004

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 78,113 hours, 11,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER THE L3 DOOR KEEPS FALLING OFF.  MAINTENANCE REPLACED EXIT SIGN LENS IAW AMM 33-51-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
